# SDR SIMA20210109006

- Difficulty date: January 9, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 13,077 hours, 8,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT AFT SERVICE DOOR BEAM CORRODED, AS MARKED AT FWD AND AFT GIRT BAR FITTINGS.  EVALUATION LEVEL 2 CORROSION.  C/A: REMOVED AND REPLACED RT AFT SERVICE DOOR THRESHOLD BEAM, REF SRM 51-40--08.
